RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Akbarov Sergei Saidmuzafarovich

Statistics Math-Net.Ru
Total publications: 19
Scientific articles: 19
Citations to the author: 31
Cited articles: 11
Presentations: 1

Number of views:
This page:893
Abstract pages:1661
Full texts:603
References:52
Associate professor
Doctor of physico-mathematical sciences (2010)
Speciality: 01.01.01 (Real analysis, complex analysis, and functional analysis)
Birth date: 29.12.1961
E-mail:
Keywords: functional analysis, topological vector spaces, topological groups, abstract harmonic analysis, category theory.
UDC: 517.98, 519.4, 519.46, 513.88, 517.986
MSC: 46-xx, 43-xx, 22-xx, 18-xx

Subject

Stereotype theory (Pontryagin duality for topological vector spaces and topological algebras). Differential structure of locally compact groups.

Biography

Graduated from Moscow Institute of Electronics and Mathematics (MIEM), department of applied mathematics. Ph.D. thesis was defended in MIEM 1989. Second PhD thesis in Moscow State University in 2010. 22 publications.

   
Main publications:
  1. S. S. Akbarov, “Pontryagin duality in the theory of topological vector spaces and in Topological Algebra”, Journal of Mathematical Sciences, 113:2 (2003), 179–349  crossref  mathscinet  zmath
  2. S. S. Akbarov, “Stereotype locally convex spaces”, Izvestija Rossiiskoi Akademii Nauk, 64:4 (2000), 3–46  mathnet  mathscinet  zmath
  3. S. S. Akbarov, “Structure of co-tangent bundle of a locally compact group”, Izvestija Rossiiskoi Akademii Nauk, 59:3 (1995), 3–30  mathnet  mathscinet  zmath
  4. S. S. Akbarov, “Differential geometry and quantization on a locally compact group”, Izvestija Rossiiskoi Akademii Nauk, 59:2 (1995), 47–62  mathnet  mathscinet  zmath
  5. S. S. Akbarov, “Smooth structure and differential operators on a locally compact groups”, Izvestija Rossiiskoi Akademii Nauk, 59:1 (1995), 3–48  mathnet  mathscinet  zmath

http://www.mathnet.ru/eng/person8763
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1. The Gelfand Transform as a $C^*$-Envelope
S. S. Akbarov
Mat. Zametki, 94:5 (2013),  777–779
2. Holomorphic functions of exponential type and duality for Stein groups with algebraic connected component of identity
S. S. Akbarov
Fundam. Prikl. Mat., 14:1 (2008),  3–178
3. Structure of Modules over the Stereotype Algebra $\mathcal{L}(X)$ of Operators
S. S. Akbarov
Funkts. Anal. Prilozh., 40:2 (2006),  1–12
4. Two classes of spaces reflexive in the sense of Pontryagin
S. S. Akbarov, E. T. Shavgulidze
Mat. Sb., 194:10 (2003),  3–26
5. Absolute Homology Theory of Stereotype Algebras
S. S. Akbarov
Funkts. Anal. Prilozh., 34:1 (2000),  76–79
6. Stereotype locally convex spaces
S. S. Akbarov
Izv. RAN. Ser. Mat., 64:4 (2000),  3–46
7. Stereotype Approximation Property and the Uniqueness Problem for the Trace
S. S. Akbarov
Funkts. Anal. Prilozh., 33:2 (1999),  68–73
8. Stereotype group algebras
S. S. Akbarov
Mat. Zametki, 66:6 (1999),  941–944
9. Stereotype algebras with reflection and the bicommutant theorem
S. S. Akbarov
Mat. Zametki, 66:5 (1999),  789–793
10. Pontryagin Duality in the Theory of Topological Modules
S. S. Akbarov
Funkts. Anal. Prilozh., 29:4 (1995),  68–72
11. Construction of the cotangent bundle of a locally compact group
S. S. Akbarov
Izv. RAN. Ser. Mat., 59:3 (1995),  3–30
12. Differential geometry and quantization on a locally compact group
S. S. Akbarov
Izv. RAN. Ser. Mat., 59:2 (1995),  47–62
13. Smooth structure and differential operators on a locally compact group
S. S. Akbarov
Izv. RAN. Ser. Mat., 59:1 (1995),  3–48
14. Pontryagin duality in the theory of topological vector spaces
S. S. Akbarov
Mat. Zametki, 57:3 (1995),  463–466
15. Fourier transform of invariant differential operators on a locally-compact Abelian group
S. S. Akbarov
Mat. Zametki, 56:2 (1994),  132–136
16. A criterion for completeness of an analytic vector field on a locally compact Abelian group
S. S. Akbarov
Mat. Sb., 185:11 (1994),  3–22
17. Structure of differential operators on a locally compact abelian group
S. S. Akbarov
Mat. Zametki, 52:4 (1992),  3–14
18. Derivatives of the algebra of smooth functions on a locally compact Abelian group
S. S. Akbarov
Mat. Zametki, 50:2 (1991),  3–13
19. Vector fields on locally compact abelian groups
S. S. Akbarov
Mat. Zametki, 45:1 (1989),  132–134

Presentations in Math-Net.Ru
1. Голоморфные функции экспоненциального типа и двойственность для групп Штейна с алгебраической связной компонентой единицы
Lie groups and invariant theory
March 18, 2009

Organisations
 
Contact us:
 Terms of Use  Registration © Steklov Mathematical Institute RAS, 2014